Scattering of a Gaussian beam by an infinite cylinder in the framework of generalized Lorenz–Mie theory: Formulation and numerical results

Abstract : no abstract
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01596849
Contributor : Alexandre Poux <>
Submitted on : Thursday, September 28, 2017 - 10:03:54 AM
Last modification on : Friday, February 8, 2019 - 4:06:02 PM

Identifiers

Citation

K.F. Ren, G. Gréhan, G. Gouesbet. Scattering of a Gaussian beam by an infinite cylinder in the framework of generalized Lorenz–Mie theory: Formulation and numerical results. Journal of the Optical Society of America. A Optics, Image Science, and Vision, Optical Society of America, 1997, 14 (11), pp.3014-3025. ⟨10.1364/JOSAA.14.003014⟩. ⟨hal-01596849⟩

Share

Metrics

Record views

77